# SDR P5CA0000199

- Difficulty date: May 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 83,173 hours, 20,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DAMAGED BY GROUND HANDLER AT STA 1780, LT SIDE WL 130 BS 1788 STRINGER 35 LEFT TO STRINGER 36 LEFT EXTERIOR SKIN PUNCTURED.  REMOVED AFT CARGO LINER AT BS 1780, REMOVED DAMAGED SKIN, INSTALLED DOUBLER PER SRM 53-30-03 FIG 1, INSTALLED AFT CARGO LINER.
